Thunderstorm Wind, Ellis
- When
- June 11, 11:43 PM CST
- Where
- Ellis County, Gage Arpt
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 36.300, -99.783
Wind was measured by the KGAG ASOS.
6 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 11, 8:13 PM CST, 3 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 913 PM CDT SAT JUN 11 2005 .UPDATE... TORNADO WATCH HAS BEEN CANCELLED FOR SOUTHWEST OK AND ADJACENT PARTS OF NORTHWEST TX. IN EVALUATING CONCERNS FOR FLOODING OVERNIGHT, WE HAVE DECIDED NOT TO POST A FLOOD WATCH BASED ON CURRENT STORM TRENDS AND LACK OF ANY STRONG SIGNAL TO FOCUS HEAVY RAINFALL OVER NORTHERN OK TONIGHT. NONETHELESS, RAIN IS EXPECTED IN THESE AREAS BUT HEAVY RAIN FROM STORM CORES ARE EXPECTED TO BE RARE. && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 99/99
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 711 PM CDT SAT JUN 11 2005 OKZ007-008-120030- GRANT OK-KAY OK- 711 PM CDT SAT JUN 11 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT AND KAY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF BRAMAN AT 711 PM CDT...MOVING NORTHEAST AT 10 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN NORTHEASTERN GRANT AND NORTHWESTERN KAY COUNTIES TO THE WEST AND NORTHWEST OF BRAMAN SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 855 PM CDT SAT JUN 11 2005 OKZ016-033>034-036-TXZ083>084-120300- CUSTER-GREER-HARMON-JACKSON-FOARD-HARDEMAN- 855 PM CDT SAT JUN 11 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 462 FOR THE FOLLOWING AREA... IN OKLAHOMA THIS CANCELS 4 COUNTIES IN SOUTHWEST OKLAHOMA GREER... HARMON... JACKSON... IN WESTERN OKLAHOMA CUSTER... IN TEXAS THIS CANCELS 2 COUNTIES IN NORTHERN TEXAS FOARD... HARDEMAN... THIS INCLUDES THE CITIES OF...HOLLIS...MANGUM...CROWELL... WEATHERFORD...CLINTON...ALTUS...QUANAH AND CHILLICOTHE. OKZ004>005-009>010-014>015-021-120400- BECKHAM-DEWEY-ELLIS-HARPER-ROGER MILLS-WOODS-WOODWARD- 855 PM CDT SAT JUN 11 2005 ...TORNADO WATCH NUMBER 462 REMAINS VALID UNTIL 11 PM CDT FOR THE FOLLOWING AREA... IN OKLAHOMA THIS WATCH INCLUDES 7 COUNTIES IN NORTHWEST OKLAHOMA DEWEY... ELLIS... HARPER... WOODS... WOODWARD... IN WESTERN OKLAHOMA BECKHAM... ROGER MILLS... THIS INCLUDES THE CITIES OF...TALOGA...CHEYENNE...ARNETT... BUFFALO...WOODWARD...ALVA...ELK CITY AND SAYRE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1145 PM CDT SAT JUN 11 2005 OKZ004-010-120500- HARPER OK-WOODWARD OK- 1145 PM CDT SAT JUN 11 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER AND WOODWARD COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST OF ALABASTER CAVERNS STATE PARK AT 1145 PM CDT...MOVING NORTHEAST AT 20 MPH. ANOTHER STRONG THUNDERSTORM WAS CENTERED ON THE KANSAS STATE LINE NORTH OF BUFFALO. THIS STORM WILL MOVE INTO KANSAS BY MIDNIGHT. SMALL HAIL...HEAVY RAIN...AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN HARPER AND WOODWARD COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 24
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1220 AM CDT SUN JUN 12 2005 OKZ005-120545- WOODS OK- 1220 AM CDT SUN JUN 12 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS COUNTY. A STRONG THUNDERSTORM WAS LOCATED 16 MILES WEST OF AVARD AT 1220 AM CDT...MOVING NORTHEAST AT 20 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE ALONG WITH VERY HEAVY RAINFALL. PEOPLE IN WOODS COUNTY...INCLUDING THE CITY OF ALVA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SIX
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1225 AM CDT SUN JUN 12 2005 OKZ009-120600- ELLIS OK- 1225 AM CDT SUN JUN 12 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS COUNTY. A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF SHATTUCK AT 1225 AM CDT...MOVING NORTHEAST AT 40 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE ALONG WITH VERY HEAVY RAINFALL AND FREQUENT LIGHTNING. PEOPLE IN ELLIS COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SIX
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1241 AM CDT SUN JUN 12 2005 OKZ010-120615- WOODWARD OK- 1241 AM CDT SUN JUN 12 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODWARD COUNTY. STRONG THUNDERSTORMS WERE LOCATED FROM NEAR FORT SUPPLY TO GAGE AND ARNETT AT 1241 AM CDT...MOVING NORTHEAST AT 40 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WESTERN AND NORTHERN WOODWARD COUNTY DURING THE NEXT 30 TO 45 MINUTES. VERY HEAVY RAINFALL WILL ALSO OCCUR WITH THESE STORMS. PEOPLE IN WOODWARD COUNTY...INCLUDING THE CITY OF WOODWARD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SIX
The Vance AFB radar (KVNX), 156 km away, was scanning. The volume nearest the first event began at 05:42 UTC.
6 thunderstorm wind. Local standard time, as filed.
Wind was measured by the KGAG ASOS.
Wind was measured by the KGAG ASOS.
Wind was measured by the Oklahoma mesonet.
Wind was measured by the Oklahoma mesonet.
Three inch diameter tree limbs from a live apricot tree were downed.
Three inch diameter tree limbs were downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2005Every state in 2005This day in weather historyWarnings in Oklahoma, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5457133, 5457134, 5457135, 5457136, 5457137, 5457138.